# SDR DALA2018041602550

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE LT SUPPORT FITTING FROM BS 947.5 - 967, LBL 50 - LBL 54. MAINTENANCE REPLACED THE SUPPORT FITTING IAW SRM 51-40-02, PAR 7.
